`a`
Related Articles
1

Gevrey regularity and existence of Navier-Stokes-Nernst-Planck-Poisson system in critical Besov spaces

Communications on Pure and Applied Analysis  Volume 16, Issue 5, Pages : 1617 - 1639, 2017

Minghua Yang - (email), Jinyi Sun - (email)

 Abstract       References       Full Text      Related Articles

2

Asymptotic stability of stationary solutions for magnetohydrodynamic equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 6, Pages : 3435 - 3465, 2017

Zhong Tan - (email), Leilei Tong - (email)

 Abstract       References       Full Text      Related Articles

3

Global classical solutions for mass-conserving, (super)-quadratic reaction-diffusion systems in three and higher space dimensions

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3441 - 3462, 2016

Klemens Fellner - (email), Evangelos Latos - (email), Takashi Suzuki - (email)

 Abstract       References       Full Text      Related Articles

4

Infinitesimally natural principal bundles

Journal of Geometric Mechanics  Volume 8, Issue 2, Pages : 199 - 220, 2016

Bas Janssens - (email)

 Abstract       References       Full Text      Related Articles

5

Fredholm properties of the $L^{2}$ exponential map on the symplectomorphism group

Journal of Geometric Mechanics  Volume 8, Issue 1, Pages : 1 - 12, 2016

James Benn - (email)

 Abstract       References       Full Text      Related Articles

6

One dimensional $p$-th power Newtonian fluid with temperature-dependent thermal conductivity

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 477 - 494, 2016

Tao Wang - (email)

 Abstract       References       Full Text      Related Articles

7

Hyperbolic equations of Von Karman type

Discrete and Continuous Dynamical Systems - Series S  Volume 9, Issue 1, Pages : 125 - 137, 2015

Pascal Cherrier - (email), Albert Milani - (email)

 Abstract       References       Full Text      Related Articles

8

Global existence and optimal decay rates of solutions for compressible Hall-MHD equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 3077 - 3106, 2015

Jincheng Gao - (email), Zheng-An Yao - (email)

 Abstract       References       Full Text      Related Articles

9

Global existence and semiclassical limit for quantum hydrodynamic equations with viscosity and heat conduction

Kinetic and Related Models  Volume 9, Issue 1, Pages : 165 - 191, 2015

Xueke Pu - (email), Boling Guo - (email)

 Abstract       References       Full Text      Related Articles

10

Quasi-stability and global attractor in nonlinear thermoelastic diffusion plate with memory

Evolution Equations and Control Theory  Volume 4, Issue 3, Pages : 241 - 263, 2015

Moncef Aouadi - (email), Alain Miranville - (email)

 Abstract       References       Full Text      Related Articles

11

Commensurable continued fractions

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4389 - 4418, 2014

Pierre Arnoux - (email), Thomas A. Schmidt - (email)

 Abstract       References       Full Text      Related Articles

12

A new proof of Franks' lemma for geodesic flows

Discrete and Continuous Dynamical Systems  Volume 34, Issue 11, Pages : 4875 - 4895, 2014

Daniel Visscher - (email)

 Abstract       References       Full Text      Related Articles

13

Global solutions for a nonlinear integral equation with a generalized heat kernel

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 767 - 783, 2014

Kazuhiro Ishige - (email), Tatsuki Kawakami - (email), Kanako Kobayashi - (email)

 Abstract       References       Full Text      Related Articles

14

Lyapunov spectrum for geodesic flows of rank 1 surfaces

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1841 - 1872, 2013

Keith Burns - (email), Katrin Gelfert - (email)

 Abstract       References       Full Text      Related Articles

15

Symbolic dynamics for the geodesic flow on two-dimensional hyperbolic good orbifolds

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2173 - 2241, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

16

Smooth perfectness for the group of diffeomorphisms

Journal of Geometric Mechanics  Volume 5, Issue 3, Pages : 281 - 294, 2013

Stefan Haller - (email), Tomasz Rybicki - (email), Josef Teichmann - (email)

 Abstract       References       Full Text      Related Articles

17

Weak solutions of a gas-liquid drift-flux model with general slip law for wellbore operations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4497 - 4530, 2013

Steinar Evje - (email), Huanyao Wen - (email)

 Abstract       References       Full Text      Related Articles

18

A dynamical approach to Maass cusp forms

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 563 - 596, 2013

Anke D. Pohl - (email)

 Abstract       References       Full Text      Related Articles

19

Weak mixing suspension flows over shifts of finite type are universal

Journal of Modern Dynamics  Volume 6, Issue 4, Pages : 427 - 449, 2013

Anthony Quas - (email), Terry Soo - (email)

 Abstract       References       Full Text      Related Articles

20

On the Cauchy problem for the two-component Dullin-Gottwald-Holm system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3407 - 3441, 2013

Yong Chen - (email), Hongjun Gao - (email), Yue Liu - (email)

 Abstract       References       Full Text      Related Articles

21

Sequences of compatible periodic hybrid orbits of prefractal Koch snowflake billiards

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3719 - 3740, 2013

Michel L. Lapidus - (email), Robert G. Niemeyer - (email)

 Abstract       References       Full Text      Related Articles      

22

Existence of smooth solutions to coupled chemotaxis-fluid equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 6, Pages : 2271 - 2297, 2012

Myeongju Chae - (email), Kyungkeun Kang - (email), Jihoon Lee - (email)

 Abstract       References       Full Text      Related Articles

23

Compact asymptotically harmonic manifolds

Journal of Modern Dynamics  Volume 6, Issue 3, Pages : 377 - 403, 2012

Andrew M. Zimmer - (email)

 Abstract       References       Full Text      Related Articles

24

On dynamical behavior of viscous Cahn-Hilliard equation

Discrete and Continuous Dynamical Systems  Volume 32, Issue 6, Pages : 2207 - 2221, 2012

Desheng Li - (email), Xuewei Ju - (email)

 Abstract       References       Full Text      Related Articles

25

Global solutions for a semilinear heat equation in the exterior domain of a compact set

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 847 - 865, 2011

Kazuhiro Ishige - (email), Michinori Ishiwata - (email)

 Abstract       References       Full Text      Related Articles

26

A Priori estimates for solutions of differential inclusions

DCDS Supplements  Volume 2011, Issue Special, Pages : 258 - 264, 2011

Ovidiu Carja - (email), Victor Postolache - (email)

 Abstract       Full Text      Related Articles      

27

Global regular solutions to the Navier-Stokes equations with large flux

DCDS Supplements  Volume 2011, Issue Special, Pages : 1234 - 1243, 2011

Joanna Rencławowicz - (email), Wojciech M. Zajączkowski - (email)

 Abstract       Full Text      Related Articles      

28

Global existence of solutions for higher order nonlinear damped wave equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1358 - 1367, 2011

Hiroshi Takeda - (email)

 Abstract       Full Text      Related Articles      

29

Cylindrical blowup solutions to the isothermal Euler-Poisson equations

DCDS Supplements  Volume 2011, Issue Special, Pages : 1448 - 1456, 2011

Manwai Yuen - (email)

 Abstract       Full Text      Related Articles      

30

Hamiltonian formalism for models of rotating shallow water in semigeostrophic scaling

Discrete and Continuous Dynamical Systems  Volume 31, Issue 3, Pages : 827 - 846, 2011

Marcel Oliver - (email), Sergiy Vasylkevych - (email)

 Abstract       References       Full Text      Related Articles

31

Counterexamples in non-positive curvature

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1095 - 1106, 2011

Yves Coudène - (email), Barbara Schapira - (email)

 Abstract       References       Full Text      Related Articles

32

A criterion for topological entropy to decrease under normalised Ricci flow

Discrete and Continuous Dynamical Systems  Volume 30, Issue 4, Pages : 1243 - 1248, 2011

Daniel J. Thompson - (email)

 Abstract       References       Full Text      Related Articles

33

The Boltzmann equation near Maxwellian in the whole space

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 435 - 458, 2010

Xinkuan Chai - (email)

 Abstract       References       Full Text      Related Articles

34

Stability result for the Timoshenko system with a time-varying delay term in the internal feedbacks

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 667 - 686, 2010

Mokhtar Kirane - (email), Belkacem Said-Houari - (email), Mohamed Naim Anwar - (email)

 Abstract       References       Full Text      Related Articles

35

Large deviations and Aubry-Mather measures supported in nonhyperbolic closed geodesics

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 1155 - 1174, 2010

Artur O. Lopes - (email), Rafael O. Ruggiero - (email)

 Abstract       References       Full Text      Related Articles

36

Stochastic Lotka-Volterra system with unbounded distributed delay

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 1, Pages : 275 - 288, 2010

Fuke Wu - (email), Yangzi Hu - (email)

 Abstract       Full Text      Related Articles

37

Transparent connections over negatively curved surfaces

Journal of Modern Dynamics  Volume 3, Issue 2, Pages : 311 - 333, 2009

Gabriel P. Paternain - (email)

 Abstract       Full Text      Related Articles

38

Symbolic dynamics for the geodesic flow on Hecke surfaces

Journal of Modern Dynamics  Volume 2, Issue 4, Pages : 581 - 627, 2008

Dieter Mayer - (email), Fredrik Strömberg - (email)

 Abstract       Full Text      Related Articles

39

A variational argument to finding global solutions of a quasilinear Schrödinger equation

Communications on Pure and Applied Analysis  Volume 7, Issue 1, Pages : 83 - 88, 2007

Jianqing Chen - (email)

 Abstract       Full Text      Related Articles

40

Attractors for the viscous Camassa-Holm equation

Discrete and Continuous Dynamical Systems  Volume 18, Issue 1, Pages : 159 - 186, 2007

Milena Stanislavova - (email), Atanas Stefanov - (email)

 Abstract       Full Text      Related Articles

41

Cauchy problem for the fifth order Kadomtsev-Petviashvili (KPII) equation

Communications on Pure and Applied Analysis  Volume 5, Issue 4, Pages : 887 - 905, 2006

Pedro Isaza - (email), Juan López - (email), Jorge Mejía - (email)

 Abstract       Full Text      Related Articles

42

A multidimensional piston problem for the Euler equations for compressible flow

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 361 - 383, 2005

Shuxing Chen - (email), Gui-Qiang Chen - (email), Zejun Wang - (email), Dehua Wang - (email)

 Abstract       Full Text      Related Articles

43

Non-existence of global solutions for nonlinear strongly damped hyperbolic systems

Discrete and Continuous Dynamical Systems  Volume 12, Issue 5, Pages : 949 - 958, 2005

Fuqin Sun - (email), Mingxin Wang - (email)

 Abstract       Full Text      Related Articles

44

Lower bounds for the topological entropy

Discrete and Continuous Dynamical Systems  Volume 12, Issue 3, Pages : 555 - 565, 2004

Katrin Gelfert - (email)

 Abstract       Full Text      Related Articles

45

Global solution for the mixture of real compressible reacting flows in combustion

Communications on Pure and Applied Analysis  Volume 3, Issue 4, Pages : 775 - 790, 2004

Dehua Wang - (email)

 Abstract       Full Text      Related Articles

46

Global existence and dynamical properties of large solutions for combustion flows

DCDS Supplements  Volume 2003, Issue Special, Pages : 888 - 897, 2003

Dehua Wang - (email)

 Abstract       Full Text      Related Articles      

47

Global solutions and self-similar solutions of the coupled system of semilinear wave equations in three space dimensions

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 471 - 482, 2002

Hideo Kubo - (email), Kotaro Tsugawa - (email)

 Abstract       Full Text      Related Articles

48

$\mathbb Z^d$-covers of horosphere foliations

Discrete and Continuous Dynamical Systems  Volume 6, Issue 1, Pages : 147 - 154, 1999

Mark Pollicott - (email)

 Abstract       Full Text      Related Articles